# SDR MWEA00657

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991555814810
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON AFT PRESSURE BULKHEAD OUTBOARD FORMER END CLIP, ON FORWARD SIDE OF AFT PRESSURE BULKHEAD, RIGHT SIDE FORMER, Z-24, OUTBOARD ATTACH POINT.  INSTALLED NEW DIP.  (M)
